On Hermitian modular forms of small weight over imaginary quadratic fields

Hisashi Kojima, Yasuhide Miura, Hiroshi Sakata, Yasushi Tokuno

Research output: Contribution to journalArticle

Abstract

In this paper, we prove that an Hermitian modular form with small weight over the quadratic field with class number one is a linear combination of theta series associated with Hermitian quadratic forms.

Original languageEnglish
Pages (from-to)50-55
Number of pages6
JournalKodai Mathematical Journal
Volume36
Issue number1
DOIs
Publication statusPublished - 2013

Fingerprint

Imaginary Quadratic Field
Modular Forms
Theta Series
Quadratic field
Class number
Quadratic form
Linear Combination

Keywords

  • Hermitian modular form
  • Singular form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On Hermitian modular forms of small weight over imaginary quadratic fields. / Kojima, Hisashi; Miura, Yasuhide; Sakata, Hiroshi; Tokuno, Yasushi.

In: Kodai Mathematical Journal, Vol. 36, No. 1, 2013, p. 50-55.

Research output: Contribution to journalArticle

Kojima, Hisashi ; Miura, Yasuhide ; Sakata, Hiroshi ; Tokuno, Yasushi. / On Hermitian modular forms of small weight over imaginary quadratic fields. In: Kodai Mathematical Journal. 2013 ; Vol. 36, No. 1. pp. 50-55.
@article{2f087f502b4649b0a893b3594dfbab91,
title = "On Hermitian modular forms of small weight over imaginary quadratic fields",
abstract = "In this paper, we prove that an Hermitian modular form with small weight over the quadratic field with class number one is a linear combination of theta series associated with Hermitian quadratic forms.",
keywords = "Hermitian modular form, Singular form",
author = "Hisashi Kojima and Yasuhide Miura and Hiroshi Sakata and Yasushi Tokuno",
year = "2013",
doi = "10.2996/kmj/1364562717",
language = "English",
volume = "36",
pages = "50--55",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "1",

}

TY - JOUR

T1 - On Hermitian modular forms of small weight over imaginary quadratic fields

AU - Kojima, Hisashi

AU - Miura, Yasuhide

AU - Sakata, Hiroshi

AU - Tokuno, Yasushi

PY - 2013

Y1 - 2013

N2 - In this paper, we prove that an Hermitian modular form with small weight over the quadratic field with class number one is a linear combination of theta series associated with Hermitian quadratic forms.

AB - In this paper, we prove that an Hermitian modular form with small weight over the quadratic field with class number one is a linear combination of theta series associated with Hermitian quadratic forms.

KW - Hermitian modular form

KW - Singular form

UR - http://www.scopus.com/inward/record.url?scp=84875901821&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84875901821&partnerID=8YFLogxK

U2 - 10.2996/kmj/1364562717

DO - 10.2996/kmj/1364562717

M3 - Article

AN - SCOPUS:84875901821

VL - 36

SP - 50

EP - 55

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 1

ER -